The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Mathematical Geoscience Group" and Year is 2002

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 4.

Fowler, A. C. (2002) Compaction and diagenesis. In: Resource recovery, confinement, and remediation of environmental hazards. IMA Volumes in Mathematics and its applications, 131 . Springer-Verlag, Berlin, pp. 247-262.

Fowler, A. C. (2002) Evolution equations for dunes and drumlins. Revista de la Real Academia de Ciencias Exactas, FĂ­sicas y Naturales, Serie A. Mat., 96 (3). pp. 377-387.

Fowler, A. C. and Yang, Xinshe (2002) Loading and unloading of sedimentary basins: the effect of rheological hysteresis. Journal of Geophysical Research, 107 (B4). ISSN 0148-0227

Schoof, C. (2002) Mathematical models of glacier sliding and drumlin formation. PhD thesis, University of Oxford.

This list was generated on Mon Jan 21 06:11:38 2019 GMT.